Hi, I am a 36 year old male in relatively good health. 5 years ago I was hospitalized with a high CPK and once it was determined to be from my muscles I was released and began ongoing test. I had a muscle biopsy two years ago and this was normal, normal EMGs, and a normal MRI (within the last three months). Genetic tests for dystrophies are normal. I continue with daily dizziness/vertigo which has increased severely in the last two months, muscle soreness and often extreme muscle pain. CPK is presently 8,000. A site of extreme pain is always my left upper and/or lower arm, inside and out. I have been found to have a Carnatine Deficiency. I was told to take L-Carnatine but the physician did not know the dose or where to find it. I have located and have been taking 500 mg daily. I have read that you only absorb 1/4 of the supplement and I have also read that 125 mg is sufficient for treatment. However other sites say that oral supplementation increases the plasma level of carnatine but not the muscle level and IV supplementation is better. Is this true? What dose should I be taking? How do I find out if a have primary or secondary carnatine deficiency? Also, I have had a echo and nuclear stress test of my heart. Should I still be concerned about possible muscle myopathy as I am 36 years old and my father had a heart attack at age 39. Can these tests tell if I am also suffering from cardio-myopathy? I have pretty much learned to live with the pain but my dizziness is debilitating. Is it possible that I am suffering as the result of toxic metabolites such as ammonia, or metabolic acidosis? While exploring my muscle pain with my MDs I mentioned that I have a lrge cyst under my left arm. I told them that it has been there for years and sometimes throbs. No one really seemed to think it has anything to do with my other health problems. However the "cyst" has been there for 13 years. Last week I had it ultrasound and it is not a cyst but a largely infected lymph node. Can this be the cause of my dizziness? I will probably be having it removed. Any input would be greatly appreciated. Thanks, john.